Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 30, NWS Fort Worth, TX

December 29, 2006Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 1:34 PM CST for Bell County, Coryell County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2006, 1:34 PM CST (19:34 UTC)
Expired
Dec 29, 2006, 2:15 PM CST
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:42 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 291934
TORFWD
TXC027-099-292015-
/O.NEW.KFWD.TO.W.0030.061229T1934Z-061229T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BELL COUNTY IN NORTH CENTRAL TEXAS
  EASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 215 PM CST

* AT 130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR KILLEEN...MOVING NORTH AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  FORT GATES AND GATESVILLE BY 200 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3101 9788 3100 9766 3144 9751 3160 9781

$$
1 follow-up statement
000 
WWUS54 KFWD 291954
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CST FRI DEC 29 2006

TXC027-292003-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-061229T2015Z/
BELL TX-
153 PM CST FRI DEC 29 2006

...THE TORNADO WARNING FOR BELL COUNTY HAS BEEN CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3113 9782 3124 9757 3144 9751 3160 9781

$$

TXC099-292015-
/O.CON.KFWD.TO.W.0030.000000T0000Z-061229T2015Z/
CORYELL TX-
153 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES UNTIL 215 PM CST FOR EASTERN CORYELL
COUNTY...

AT 153 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 11 MILES NORTHEAST OF 
FORT HOOD...OR 12 MILES SOUTH OF GATESVILLE...MOVING NORTH AT 35 MPH.

THE TORNADO WILL BE NEAR...
  SOUTH MOUNTAIN...FORT GATES AND GATESVILLE BY 205 PM

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3113 9782 3124 9757 3144 9751 3160 9781

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 1:33 PM CST, 1 minute earlier.

Area forecast discussion, Dec 29, 1:33 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CST FRI DEC 29 2006

.UPDATE...
HAVE ISSUED TORNADO WATCH 887 TO INCLUDE THE NORTHERN HALF OF
NORTH TEXAS. BOTH TORNADO WATCH 886 AND 887 WILL EXPIRE AT 8 PM.
EFFECTIVELY...THERE IS A TORNADO WATCH OUT FOR ALL OF NORTH TEXAS
EXCEPT FOR LAMAR...DELTA...AND HOPKINS COUNTIES. TORNADOES HAVE
ALREADY TOUCHED DOWN IN CORYELL AND ERATH COUNTIES.  /13

&&

.PREV DISCUSSION... /ISSUED 1246 PM CST FRI DEC 29 2006/

UPDATE...
HAVE UPDATED GRIDS TO INCLUDE TORNADO WATCH 886 WHICH IS ALONG AND
SOUTH OF A LINE FROM CROSS PLAINS...TO GRANBURY...TO ATHENS UNTIL
8 PM. WARM FRONT LIES IN THIS REGION AND GIVEN THE EXTRA VORTICITY
ALONG THE BOUNDARY AND THE HUGE AMOUNTS OF STORM RELATIVE HELICITY...
TORNADO WATCH SEEMS LOGICAL.  /13

PREV DISCUSSION... /ISSUED 1123 AM CST FRI DEC 29 2006/

AVIATION...
SHOWERS CONTINUE TO STREAM NORTH IN SOUTHERLY FLOW AHEAD OF STRONG
UPPER LOW NOW SITUATED IN NORTHERN MEXICO/SOUTHERN NM. HAVE
GRADUALLY INCREASED SH/TS ACTIVITY IN THE TAFS OVER THE NEXT
SEVERAL HOURS. AGREE WITH CWSU THAT MAIN FRONTOGENETIC FORCING AND
TIMING OF STRONGEST STORMS SHOULD BE EARLIER THAN WAS STATED IN
PREVIOUS TAFS...AND HAVE SHIFTED +TSRA A FEW HRS EARLIER AT ALL
SITES. AS FAR AS THE CIGS...FOR NOW HAVE KEPT THEM IN THE MVFR
CAT...BUT THIS AND OTHER ASPECTS OF THE AVIATION FORECAST WILL
LIKELY NEED ADJUSTING AS THE EVENT UNFOLDS...AS IFR CIGS ARE
ENTIRELY POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THIS EVENING...
LIKELY ACCOMPANIED BY A SQUALL LINE. EXPECT CIGS TO LIFT TO VFR
BETWEEN 10-12Z TOMORROW MORNING AS MOISTURE RETREATS...WITH BKN
VFR CIGS THRU EARLY AFTERNOON. GUSTY EASTERLY WINDS WILL DIMINISH
SLIGHTLY AFTER SUNSET TONIGHT AND BECOME MORE SOUTHERLY BY 10Z...
FINALLY VEERING TO THE SW AROUND 6-8 KTS BY 15Z TOMORROW.  /13

PREV DISCUSSION... /ISSUED 1103 AM CST FRI DEC 29 2006/

DISCUSSION...
FORECAST STILL ON TRACK AS LARGE AND POWERFUL UPPER CYCLONE DRIFTS
EASTWARD ACROSS NORTHERN MEXICO AND SOUTHERN NEW MEXICO. ELEVATED
CONVECTION CONTINUES TO GRADUALLY INTENSIFY ACROSS NORTH AND
CENTRAL TEXAS...WITH STRONGEST CLUSTER CURRENTLY LOCATED VCNTY
WACO. COLD FRONT WAS STRENGTHENING TO OUR WEST AND WILL MOVE INTO
WESTERN ZONES THIS AFTERNOON...LIKELY ACCOMPANIED BY LINEAR MCS.
SEVERE THREAT WILL CONTINUE FOR TODAY AND TONIGHT...WITH HAIL
POTENTIAL IN THE MAINLY ELEVATED CLUSTERS AHEAD OF THE FRONT AND
WITH WIND/MARGINAL HAIL ALONG LINEAR MCS ACTIVITY. HEAVY RAINS
ALSO EXPECTED IN SOME AREAS WITH PWATS WELL OVER 1 INCH AND REPEAT
DEVELOPMENT OF NORTH-SOUTH CLUSTERS.

NEW MODELS CONTINUE TO TREND SLIGHTLY SLOWER WITH EASTWARD
PROGRESSION OF THE COMPLEX UPPER CYCLONE. HOWEVER...A SLIGHTLY
SLOWER MOVEMENT DOES NOT LOOK LIKE IT WILL HAVE A HUGE IMPACT ON
SENSIBLE WEATHER ACROSS NORTH TEXAS. THE MAIN FEATURE TO WATCH
THIS AFTERNOON AND EVENING IS THE STRONG VORTICITY MAXIMUM LOCATED
NEAR CHIHUAHUA MEXICO OR ABOUT 150 MI SW OF KMRF. THIS CIRCULATION
FEATURE AND ASSOCIATED SHORTWAVE TROUGH WILL ROTATE INTO WEST
TEXAS THIS AFTERNOON AND ACROSS MOST OF NORTH TEXAS BY SATURDAY.
ASSOCIATED DRY SLOT/UPPER SUBSIDENCE LIKELY TO OVERSPREAD ALL OF
NORTH TEXAS BY SATURDAY AFTERNOON EVEN THOUGH MAIN UPPER LOW
CENTER MAY STILL BE IN THE TEXAS PANHANDLE.

WILL MAKE SOME MINOR UPDATES TO GRIDS FOR THIS AFTERNOON TO FINE
TUNE POPS AND QPF.                /09

PREV DISCUSSION... /ISSUED 533 AM CST FRI DEC 29 2006/

AVIATION...
UPPER LOW STILL SLOWER THAN MODELS HAVE FCST IN RECENT DAYS...SO
LOOK FOR MVFR CIGS/VCSH/SPOTTY -RA THRU 17Z-19Z PD TDY OVER N TX TAF
SITES. AS ELEVATED INVERSION(CAP) RISES WITH APPROACHING LARGE-
SCALE LIFT THIS AFTN...PREVAILING VFR CIGS WITH OCNL -SHRA WILL
PREVAIL...THEN INCREASING CHANCES OF TSRA TO OCCUR IN 00Z-08Z TIME
FRAME...AS CD FNT OVERTAKES SFC TROF OVER THE REGION. TOUGH FCST
AND SEVERAL AMDS LIKELY IN COMING 12-24 HRS. FOR NOW...ELY FLO TO
BECOME SELY BY 21Z AND BE GSTY 20-25 KTS...THEN SHIFT W/SW 10-15
KTS BEHIND BOUNDARY/FNT ARND 09Z SAT WITH CIGS GOING VFR (AS/AC/CS).

PREV DISCUSSION... /ISSUED 440 AM CST FRI DEC 29 2006/

DISCUSSION...
440 AM CST

CHALLENGING FORECAST ONCE AGAIN. POTENT UPPER LOW CONTINUES TO
TAKE ITS TIME APPROACHING TEXAS. WHILE THE RAIN EVENT HAS BEEN
CONTINUALLY DELAYED...THE RETARDED PROGRESSION OF THE SYSTEM HAS
ACTUALLY ALLOWED THE ATMOSPHERE TO PRIME ITSELF FOR SIGNIFICANT
RAIN. MOISTURE CONTINUES TO DEEPEN...AND PROJECTED PWATS WILL BE
EXTRAORDINARY FOR LATE DECEMBER.

SIGNIFICANT CONVECTION REMAINS OVER WEST TEXAS...WITH DEEP
SOUTHERLY STEERING FLOW LIMITING EASTWARD PROGRESS. AS UPPER
SYSTEM APPROACHES...MID-LEVELS WILL CONTINUE TO MOISTEN AND
DESTABILIZE. CONVECTION SHOULD BE PRIMARILY ELEVATED TODAY...BUT
CAP WILL GRADUALLY ERODE THROUGH DYNAMIC LIFTING. DRYLINE WILL
REACH WESTERN CWA NEAR SUNSET. ACCOMPANYING SQUALL LINE WILL
TRAVERSE CWA AT AN HOUR WHEN SFC-BASED INSTABILITY WILL BE
MINIMIZED. MP FRONT WILL PIVOT AROUND BASE OF SYSTEM...MORE OR
LESS OVERTAKING THE DRYLINE TONIGHT. LIFT FROM THE RESULTING SFC
BOUNDARY WILL COINCIDE WITH INTENSE LARGE-SCALE ASCENT TO ALLOW
FOR DEEP CONVECTION AND WIDESPREAD RAIN ACROSS CWA TONIGHT.

SEVERE POTENTIAL REMAINS ON THE LOW END...BUT HAIL MAY ACCOMPANY
THE STRONGER CELLS. POTENTIAL FOR SFC-BASED STORMS IN SE ZONES
TODAY...BUT WIND THREAT SHOULD BE LIMITED TO NEAR-BOUNDARY
CONVECTION TONIGHT. PRECIPITATION EFFICIENCY WILL CONTINUE TO
INCREASE DURING THE DAY. INTENSE SPEED SHEAR IS PERPENDICULAR TO
EVENTUAL SFC BOUNDARY PASSAGE TONIGHT. SUCH UNIDIRECTIONAL SHEAR
WILL FAVOR SOME TRAINING ECHOES AND LOCALLY HEAVY RAIN THROUGHOUT
THE EVENT.

AFTER THE BIG EVENT...SEASONAL TEMPERATURES WILL PREVAIL INTO THE
NEW YEAR. ANOTHER SOUTHERN STREAM STORM SYSTEM WILL APPROACH THE
MIDDLE OF NEXT WEEK. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  51  59  39 / 100 100  20  10
WACO, TX              70  51  64  41 / 100 100  10  10
PARIS, TX             64  55  60  41 /  60 100  50  20
DENTON, TX            65  51  58  37 / 100 100  20  10
MCKINNEY, TX          66  53  59  37 / 100 100  30  10
DALLAS, TX            67  52  59  40 / 100 100  20  10
TERRELL, TX           68  53  60  40 /  90 100  20  10
CORSICANA, TX         70  53  63  41 /  90 100  20  10
TEMPLE, TX            71  50  65  42 / 100 100  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99
Hazardous weather outlook, Dec 29, 10:55 AM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 AM CST FRI DEC 29 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1055 AM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP OVER ALL OF NORTH TEXAS TODAY
AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. A FEW
STORMS MAY BE STRONG WITH SMALL HAIL AND LOCALLY HEAVY RAINFALL.

THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND
TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. ISOLATED SEVERE
THUNDERSTORMS WITH LARGE HAIL WILL BE THE MAIN THREAT...THOUGH
LOCALIZED DAMAGING WINDS TO 60 MPH ARE POSSIBLE...NAMELY WITH A
SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT.
FINALLY...LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE
THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT
EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES
THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A CHANCE OF THUNDERSTORMS WILL LINGER OVER FAR EASTERN SECTIONS
OF NORTH TEXAS EARLY SATURDAY MORNING...AS A COLD FRONT CONTINUES
MOVING EAST OUT OF THE AREA. SOME LOCALLY HEAVY RAIN WILL STILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS BY THIS
AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35
DURING THE OVERNIGHT HOURS.

13

In the hours before

Special weather statement, Dec 29, 12:55 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CST FRI DEC 29 2006

TXZ118-291930-

TARRANT-
1255 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN TARRANT COUNTY

AT 1255 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF WHITE SETTLEMENT...MOVING NORTH
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BENBROOK...BLUE
MOUND...FORT WORTH...HASLET...KELLER...LAKE
WORTH...LAKESIDE...SAGINAW...SANSOM PARK...WATAUGA...WESTWORTH AND
WHITE SETTLEMENT.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
IF STORMS APPROACH YOUR AREA...MOVE INSIDE A SAFE SHELTER.

LAT...LON 3260 9752 3260 9737 3296 9721 3297 9753
Special weather statement, Dec 29, 1:03 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
103 PM CST FRI DEC 29 2006

TXZ144-159-291930-

BOSQUE-MCLENNAN-
103 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  WEST CENTRAL MCLENNAN COUNTY

AT 103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 10 MILES WEST OF MCGREGOR...MOVING NORTH AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRAWFORD AND
VALLEY MILLS.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED. PEOPLE IN WESTERN MCLENNAN AND SOUTHERN
BOSQUE COUNTIES SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.
BE READY TO MOVE TO SHELTER QUICKLY IF STORMS APPROACH YOUR AREA.

LAT...LON 3145 9765 3146 9743 3180 9740 3181 9769
Local storm report, Dec 29, 1:12 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TORNADO          OGLESBY                 31.42N  97.51W
12/29/2006                   CORYELL            TX   EMERGENCY MNGR

            NEAR OGLESBY...MOBILE HOME DAMAGED
Local storm report, Dec 29, 1:18 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TORNADO          OGLESBY                 31.42N  97.51W
12/29/2006                   CORYELL            TX   LAW ENFORCEMENT

            REPORTED TORNADO SIGHTED NEAR FM 185 MOV NORTH TOWARDS
            TURNERSVILLE AND CORYELL CITY
Special weather statement, Dec 29, 1:24 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 PM CST FRI DEC 29 2006

TXZ160-292000-

FALLS-
124 PM CST FRI DEC 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FALLS COUNTY

AT 124 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MARLIN...MOVING NORTH AT 40
MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
IF STORMS APPROACH YOUR AREA...MOVE INSIDE A STRONG SHELTER.

LAT...LON 3117 9681 3118 9660 3151 9676 3150 9693
Local storm report, Dec 29, 1:31 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
131 PM CST FRI DEC 29 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TORNADO          10 E DUBLIN             32.09N  98.17W
12/29/2006                   ERATH              TX   LAW ENFORCEMENT

            TORNADO ON THE GROUND AT 1326 PM 4 MILES SOUTH OF
            ALEXANDER. TREES AND FENCES DOWN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 11:13 AM CSTSpecial Weather StatementFWDBosque32 min
Dec 29, 11:29 AM CSTSpecial Weather StatementFWDFreestone31 min
Dec 29, 11:45 AM CSTSpecial Weather StatementFWDFreestone30 min
Dec 29, 11:53 AM CSTSevere Thunderstorm WarningFWDFreestone37 min
Dec 29, 12:00 PM CSTSpecial Weather StatementFWDNavarro30 min
Dec 29, 12:03 PM CSTSpecial Weather StatementFWDJohnson27 min
Dec 29, 12:11 PM CSTSevere Thunderstorm WarningFWDNavarro34 min
Dec 29, 12:18 PM CSTSpecial Weather StatementFWDRockwall42 min
Dec 29, 12:25 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 12:37 PM CSTSpecial Weather StatementFWDCoryell23 min
Dec 29, 12:44 PM CSTTornado WarningFWDCoryell31 min
Dec 29, 12:53 PM CSTSpecial Weather StatementFWDErath37 min
Dec 29, 12:55 PM CSTSpecial Weather StatementFWDTarrant35 min
Dec 29, 1:03 PM CSTSpecial Weather StatementFWDBosque27 min
Dec 29, 1:08 PM CSTTornado WarningFWDMcLennan27 min
Dec 29, 1:13 PM CSTTornado WarningFWDErath62 min
Dec 29, 1:14 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:21 PM CSTTornado WarningFWDBosque54 min
Dec 29, 1:24 PM CSTSpecial Weather StatementFWDFalls36 min
Dec 29, 1:31 PM CSTTornado WarningFWDFalls19 min
Dec 29, 1:41 PM CSTSevere Thunderstorm WarningFWDCooke, Denton64 min
Dec 29, 1:48 PM CSTTornado WarningFWDLimestone42 min
Dec 29, 1:56 PM CSTFlash Flood WarningFWDTarrant3 hr
Dec 29, 1:59 PM CSTSpecial Weather StatementFWDHood31 min
Dec 29, 2:02 PM CSTSpecial Weather StatementFWDHunt28 min
Dec 29, 2:13 PM CSTSpecial Weather StatementFWDJohnson32 min
Dec 29, 2:16 PM CSTTornado WarningFWDCoryell25 min
Dec 29, 2:17 PM CSTSevere Thunderstorm WarningFWDJohnson58 min
Dec 29, 2:28 PM CSTTornado WarningFWDNavarro47 min
Dec 29, 2:34 PM CSTTornado WarningFWDBosque, McLennan56 min
Dec 29, 2:35 PM CSTTornado WarningFWDJohnson40 min
Dec 29, 3:11 PM CSTTornado WarningFWDJack, Palo Pinto49 min
Dec 29, 3:15 PM CSTTornado WarningFWDHill30 min
Dec 29, 3:25 PM CSTTornado WarningFWDLeon50 min
Dec 29, 3:31 PM CSTSevere Thunderstorm WarningFWDTarrant, Wise44 min
Dec 29, 3:38 PM CSTTornado WarningFWDJohnson52 min
Dec 29, 3:42 PM CSTTornado WarningFWDJohnson48 min
Dec 29, 3:44 PM CSTTornado WarningFWDBell46 min
Dec 29, 3:47 PM CSTTornado WarningFWDHill, McLennan43 min
Dec 29, 4:00 PM CSTSpecial Weather StatementFWDTarrant30 min
Dec 29, 4:13 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Dec 29, 4:16 PM CSTSevere Thunderstorm WarningFWDFreestone, Leon59 min
Dec 29, 4:16 PM CSTTornado WarningFWDTarrant44 min
Dec 29, 4:25 PM CSTTornado WarningFWDBell35 min
Dec 29, 4:43 PM CSTSevere Thunderstorm WarningFWDMcLennan40 min
Dec 29, 4:48 PM CSTTornado WarningFWDFreestone, Limestone57 min
Dec 29, 5:13 PM CSTSpecial Weather StatementFWDHopkins32 min
Dec 29, 5:19 PM CSTFlash Flood WarningFWDDenton3 hr
Dec 29, 5:26 PM CSTSpecial Weather StatementFWDCoryell49 min
Dec 29, 5:36 PM CSTSpecial Weather StatementFWDHenderson, Van Zandt24 min
Dec 29, 5:39 PM CSTFlash Flood WarningFWDFreestone, Limestone3 hr
Dec 29, 5:44 PM CSTTornado WarningFWDFreestone46 min
Dec 29, 5:46 PM CSTTornado WarningFWDMilam, Robertson44 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.